Post # 1
I am finishing my 1st pack of birth control pills and my boobs are OUT OF CONTROL. They are seriously huge and I hate them. I love this birth control so far (Loestrin 24 fe) but if I have to have 34 D boobs the entire time i’m on the pill then NO THANKS. Has anyone else experienced this while on birth control and if so will they shrink back down to normal size? I haven’t gained any weight (actually I’ve lost 5 lbs since starting) but my boobs seem like they are getting bigger everyday. I know most women love having large breasts, but I’m not one of them. Someone please tell me this side effect will go away….!!!
Also, I’ve been on birth control before and while I remember my boobs getting slightly larger, it was nothing like this…
Post # 3
@lucyv2003: I also took Loestrin many years ago. It did make my boobs a bit larger and more tender in general. It seems like the tenderness and increased growth stopped after I was on the pill for about a year. When I went off the pill completely in 2006 I lost about 5 pounds, not that I needed or intended to, which caused my breasts to decrease in size.
Post # 4
@lucyv2003: There’s not a chance you could be pregnant though is there?
Post # 6
@lucyv2003 Okay, I’m thinking your body is just responding to the increased hormones. Hopefully, your body will adjust quicker than mine did.
Post # 7
Personally, I like it. haha. I lost some weight recently, and unfortunately it affected my boobs as well, and then I went on the pill and my boobs went back to normal, but the weight stayed off for the rest of my body. My SO also enjoys the “swellage” as he calls it…*eyeroll*..boys…haha
Post # 8
My boobs are a 32 AA off the pill and a 32 B on. It’s always been that way. Your boobs will shrink back down when you go off the pill but at least for me, the size change is permanent as long as I’m taking them.
I love it though!
Post # 9
The first time I was on the pill ( a generic of Estrostep Fe), I actually lost weight, but that was due to starting a new exercise routine and healthier diet. My boobs were slightly smaller than usual at a small 32C. I loved it, since I had been a D cup for 3 years.
I am on another generic of Estrostep now, and I have gained back all that weight and a couple more pounds 🙁 This was due to a busy schedule, little exercise, a lot of stress, and a much less healthy diet. However, my boobs seemed to grow disproportionately to the weight gain, and now I am a 32Dirty Delete (which is basically the same cup size as a 34D). I HATE IT. My back aches more, and my bras are too small. I am trying to lose some weight before I buy more because my size is so hard to find and is expensive!
To me, it seems a lot easier to gain weight or maintain it while on the pill, and my boobs are the first thing to get bigger. Ugh.
Post # 10
OMG when I was on the pill, my boobs were enormous. I am a little person, so it honestly looked like I had a boob job. They were at the height of their size when I met Darling Husband. He said he couldnt believe how big they were.
I went off the pill and then had implanon implanted a few weeks later. In those few weeks, my boobs shrunk to smaller than their original size! They barely grew while on the implanon. Now that I’m off any kind of hormonal BC, they are finally back to their normal size.
I will never again take hormonal BC because I couldnt stand the huge, hard, sore boobs!
Post # 11
I’m normally just barely a B and started BC about 3 months ago and now I’m a C. I’m not complaining though lol
Post # 12
It seems like this happens to everyone on the pill … except for me! Mine did not change at all, and as someone who is a size 32A, I was sort of looking forward to this common side effect lol. Not meant to be I guess!
Post # 13
Haven’t started yet…but this is the one side effect Im praying I skip.